Skip Main Navigation
Page Content

Save This Event

Event Saved

THE INTENTION TOUR: NEW YORK HEALING DAY RETREAT

Empress Incarnated LLC

Sunday, August 18, 2019 from 1:00 PM to 4:00 PM (EDT)

THE INTENTION TOUR: NEW YORK HEALING DAY RETREAT

Ticket Information

Ticket Type Sales End Price Fee Quantity
Early Bird VIP Empress   more info Aug 18, 2019 $65.00 $5.94
Early Bird General Admission
Early Bird General Admission Tickets include entrance to the event, general seating, and a light lunch.
Aug 18, 2019 $40.00 $4.34
VIP Empress   more info Aug 18, 2019 $85.00 $7.23
General Admission   more info Aug 18, 2019 $70.00 $6.26
Love Donation Aug 18, 2019 Enter donation ($)

Share THE INTENTION TOUR: NEW YORK HEALING DAY RETREAT

Event Details

*Early Bird Tickets SOLD OUT EARLY!!! General Admission tickets are now on sale!*

 


 

Empress Incarnated Presents...The Intention Tour: New York

 

The Intention Tour: New York is a powerful one day healing retreat where self-development meets spiritual exploration.

 

 

This is NOT your typical "conference" like setting where you spend a ton of money to leave with one contact and a feeling of inspiration that lasts a day or two. This is an intimate and personalized experience curated for those that are serious about their spiritual and personal development.

 


 

How do I know this retreat is for me?

 

  • Do you feel "stuck" as if you're repeating the same cycles over and over and going nowhere?

 

  • Are you tired of going to huge events and spending tons of money only to leave with nothing of value?

 

  • Are you interested in spirituality and want to learn more about tapping into your highest potential?

 

  • Do you constantly give, give, give and feel like you never have time or energy for YOU?

 

  • Do you yearn for deep and intimate connections with women that have common goals?

 

  • Do you feel like you have tons of creative energy but don't know how to express it?

 


 

INVEST IN YOURSELF. WHERE YOUR ENERGY GOES, IT GROWS.

 

Join us for a day of sisterhood, spiritual exploration, and intense healing from the inside out! Come and gather with fellow Empresses to find your purpose, clear your energy and discover what is holding you back so you can start creating a life you love.

 



Retreat attendees will leave: 

 

  • Feeling refreshed, recharged, and inspired

 

  • A newfound understanding of their journey in this lifetime

 

  • Every attendee will leave with a feeling of connection and sisterhood

 

  • Practical tools to improve their daily lives and strive towards their goals.

 

 


 

 

VIP Empress Tickets

 

 

VIP Tickets include front row seating, a light lunch and a tote bag filled with goodies from our sponsors!

 

Sponsors Include:

 

Little Green Helpers

Brookai 

ATL RX

Samsung 

 

and more!

 



 Event Menu

 

Intention Setting & Icebreaker: 1:00 - 1:15 (15 mins)

 

Panel Discussions: 1:20 - 2:05 (45 min)

 

Panel Topic 1-> Forging a New Path: Discovering Your Authentic Voice Through Creativity

 

Panel Topic 2 -> Inter-dimensional Healing: Releasing Traumas From Your Family Lineage

 

Panelists:

 

Nina Elaine @GoddessIncarnated , Founder of Empress Incarnated & Intuitive Healing Coach

 

Phyllicia Bonnano @Yogi_Goddess , Yoga Teacher & Co Founder of @SistersOfYoga

 

Dr. Kristian Henderson @DrKristianH , Founder of BLK + GRN

 

Veladya Chapman @EarthMamaMedicine , Welness Youtuber & Entrepreneur

 

Spirit Sariel @SpiritedxCulture , Wellness Youtuber & Influencer

 

Leyanne Oliviera @LeyanneOliviera , Self Mastery Coach

 

Hathor Akunaten @VoodooDiva , Intuitive African Spirituality Educator

 

Lotus Laloba @LotusLaloba , Mystic Practitioner & Creator of LobaLand


Sound Bath by Yogi Goddess 2:10 - 2:40 (30 mins)

 

Journaling & Sister Circle Discussion 2:45 - 3:15 (30 mins)

 

Cocktails, Vendor Shopping & Samsung Photo Booth Experience: 3:20 - 3:50 (30 mins)

 

Closing Remarks 3:50 - 4:00 (10 minutes)



 

Frequently Asked Questions

 

 

What should I wear?

Attendees are asked to wear the color white. We are tapping into our Empress and Goddess Energy!

 

Should I bring anything?

Attendees are asked to bring a journal and pen/pencil. Leave everything else to us!

 

What do I do when I get there?

An Empress Incarnated Ambassador will greet you and check you in so have your ticket handy! You can spot our Ambassadors in our signature shirts.

 

Are there ID or minimum age requirements to attend the event?

This is an 18+ event.

 

Is my ticket transferrable/refundable?

No.

 

Is parking available?

No, but the venue is close to public transportation.

 

How can I contact the organizer with questions?

You may email the organizer at empressincarnated@gmail.com and please use "New York Healing Day Retreat" as the subject line. Please allow 24 - 48 hours for a response.

 

Will the event be recorded?

The event will be recorded and clips from the event will be posted on our social media pages. The event is for women, but we will have a male videographer. By purchasing a ticket, you are giving us permission to use your image and agree to be video recorded. We may also do a live broadcast on Instagram and/or Facebook.

 

We will also ask attendees to give testimonials and honest reviews on camera after the event. Every review counts! Your review helps other women find out about our events and helps us to fund our future tour stops!

 


 

About Empress Incarnated LLC

 

 

Empress Incarnated is dedicated to holding space for women of color to heal, explore, and embrace their magic. We curate events around the country to quench the thirst for knowledge regarding spirituality, wellness and community among WOC. At Empress Incarnated, we believe in a holistic approach to healing from the inside out. 

 

Keep up with us on Instagram @EmpressIncarnated

 

www.empressincarnated.com

 

empressincarnated@gmail.com

 

Our next tour stop: Los Angeles (September 22nd, 2019)

Have questions about THE INTENTION TOUR: NEW YORK HEALING DAY RETREAT? Contact Empress Incarnated LLC

Save This Event

Event Saved

When & Where


40 Bushwick Ave

Brooklyn, NY 11211

Sunday, August 18, 2019 from 1:00 PM to 4:00 PM (EDT)


  Add to my calendar

Please log in or sign up

In order to purchase these tickets in installments, you'll need an Eventbrite account. Log in or sign up for a free account to continue.